# SDR CALA2021091001550

- Difficulty date: September 10, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 86,175 hours, 21,617 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228757106
- Condition: Inoperative
- Location: Flt Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOPILOT/FLIGHT DIRECTOR WARNING MODE CONTROL PANEL PROBLEM WAS ENCOUNTERED BY THE FLIGHT CREW WHICH IS NOT COVERED IN THE FAUL T CODE DIAGRAM RPL MODE CONTROL PANEL MM22-11-02-402-007. DUE LOG PAGE 6827661 RPL RIGHT FLIGHT CONTROL COMPUTER MM22-11-01-404-011 PRECAUTIONARY. MCDP TESTS 01, 04, 30, 40 ALL GOOD WITH NO FAULTS. AIRCRAFT OK FOR FULL CAT 111 SERVICE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1166979  SN OFF 1083 TT # 1135676  SN OFF 7580 PANEL, CONTROL,  OFF 99-2211-9-0003 1083 ON 99-2211-9-0003 2057 COMPUTER, FLIGH  OFF 99-2210-9-0001 7580 ON 99-2210-9-0001 6203
